Alert archive / Ohio / Wind Chill Advisories in 2015

Wind Chill Advisory 7, NWS Cleveland, OH

February 22, 201528 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this wind chill advisory at Feb 22, 2015, 3:33 PM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Feb 23, 2015, 12:00 AM EST. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Feb 22, 2015, 3:33 PM EST (20:33 UTC)
In effect from
Feb 23, 2015, 12:00 AM EST
Expired
Feb 24, 2015, 11:26 AM EST
In force
35 hr
Issued by
NWS Cleveland, OH
All 30 counties

Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.6 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-02-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-02-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
503 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

443 
WWUS41 KCLE 222033
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EST SUN FEB 22 2015

...MORE ARCTIC AIR IS ON TAP FOR THE REGION...

.ARCTIC AIR WILL SPREAD ACROSS THE AREA TONIGHT AND REMAIN IN
PLACE THROUGH EARLY TUESDAY. AS TEMPERATURES DROP...WINDS WILL
COMBINE TO MAKE IT FEEL MUCH COLDER. BY MONDAY MORNING WIND CHILL
VALUES WILL BE AROUND 20 DEGREES BELOW ZERO. SIMILAR VALUES ARE
EXPECTED EARLY TUESDAY MORNING.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-230445-
/O.NEW.KCLE.WC.Y.0007.150223T0500Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
333 PM EST SUN FEB 22 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
TUESDAY.

* WIND CHILL...AS LOW AS 24 BELOW DUE TO TEMPERATURES 10 BELOW TO
  15 ABOVE ZERO...AND WINDS WEST 10 TO 20 MPH.

* TIMING...THE LOWEST WIND CHILLS WILL COME MONDAY MORNING AND
  AGAIN TUESDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...10 BELOW TO 15 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. THE
WIND WILL MAKE IT FEEL LIKE IT IS 10 DEGREES BELOW ZERO OR COLDER
FOR A PERIOD OF SEVERAL HOURS. IF YOU WILL BE OUTDOORS USE COMMON
SENSE AND DRESS WARMLY...MAKING SURE THAT ALL EXPOSED SKIN IS
COVERED. IF POSSIBLE...AVOID PROLONGED EXPOSURE TO THE COLD TO
PREVENT FROSTBITE AND HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR
FURTHER DETAILS OR UPDATES.

&&

$$
7 follow-up statements
815 
WWUS41 KCLE 230210
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
910 PM EST SUN FEB 22 2015

...MORE ARCTIC AIR IS ON TAP FOR THE REGION...

.ARCTIC AIR WILL SPREAD ACROSS THE AREA TONIGHT AND REMAIN IN
PLACE THROUGH EARLY TUESDAY. AS TEMPERATURES DROP...WINDS WILL
COMBINE TO MAKE IT FEEL MUCH COLDER. BY MONDAY MORNING WIND CHILL
VALUES WILL BE AROUND 20 DEGREES BELOW ZERO. SIMILAR VALUES ARE
EXPECTED EARLY TUESDAY MORNING.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-231015-
/O.CON.KCLE.WC.Y.0007.150223T0500Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
910 PM EST SUN FEB 22 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WIND CHILL...WIND CHILLS WILL PLUNGE TO 15 TO 20 DEGREES BELOW
  ZERO BY DAYBREAK WITH WINDS WEST 10 TO 20 MPH AND GUSTS UP TO
  30 MPH.

* TIMING...THE LOWEST WIND CHILLS WILL COME MONDAY MORNING AND 
  AGAIN TUESDAY MORNING.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...5 BELOW TO 12 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF
YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID
PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
972 
WWUS41 KCLE 230807
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
307 AM EST MON FEB 23 2015

.ARCTIC AIR WILL SETTLE ACROSS THE REGION TODAY. NORTH TO
NORTHWEST WINDS WILL BE JUST STRONG ENOUGH THIS MORNING TO DROP
WIND CHILL VALUES TO 10 TO 15 DEGREES BELOW ZERO AT MOST
LOCATIONS. WINDS WILL BE LIGHTER THIS AFTERNOON INTO THE EVENING
ALLOWING WIND CHILL READINGS TO IMPROVE. A QUICK EVENING DROP IN
TEMPERATURES COMBINED WITH INCREASING SOUTHWESTERLY WINDS WILL
DRIVE WIND CHILL TEMPERATURES TO 15 TO 22 DEGREES BELOW ZERO AFTER
MIDNIGHT AND CONTINUE INTO MID MORNING ON TUESDAY.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-231615-
/O.CON.KCLE.WC.Y.0007.000000T0000Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
307 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WIND CHILL...GENERALLY RANGE BETWEEN 10 TO 15 DEGREES BELOW ZERO
  THIS MORNING IMPROVING TO 0 TO 10 BELOW ZERO DURING THE
  AFTERNOON INTO THE EVENING. WINDS INCREASE AFTER MIDNIGHT
  ALLOWING WIND CHILL VALUES TO DIP TO 15 TO 22 DEGREES BELOW ZERO
  THROUGH MID MORNING ON TUESDAY.

* WINDS...NORTH TO NORTHWEST TODAY AT 5 TO 15 MPH. LIGHT SOUTHWEST
  WINDS THIS EVENING INCREASING TO 15 TO 20 MPH BY SUNRISE TUESDAY
  MORNING. 

* TEMPERATURES...4 BELOW TO 4 ABOVE ZERO THIS MORNING. LITTLE
  WARMING TODAY WITH HIGHS IN THE SINGLE DIGITS. TEMPERATURES WILL
  DROP QUICKLY THIS EVENING THEN LEVEL OFF AT ZERO TO 10 BELOW
  ZERO. TEMPERATURES WILL LIKELY HOLD STEADY OR SLOWLY WARM AFTER
  MIDNIGHT. 

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF
YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID
PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
111 
WWUS41 KCLE 231600
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1100 AM EST MON FEB 23 2015

...ARCTIC AIR WILL SETTLE ACROSS THE REGION TODAY...


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-240000-
/O.CON.KCLE.WC.Y.0007.000000T0000Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1100 AM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WIND CHILL...WIND CHILL VALUES FROM 10 TO 20 DEGREES BELOW ZERO
  EARLY TODAY WILL RISE TO BETWEEN 5 AND 10 BELOW THIS AFTERNOON
  AS TEMPERATURES RISE. WIND CHILLS WILL DROP BACK TOWARD 20
  BELOW OVERNIGHT AND TUESDAY MORNING.

* WINDS...NORTH TO NORTHWEST AROUND 10 MPH TODAY. TONIGHT WINDS
  WILL TURN SOUTHWEST AT 10 TO 15 MPH. 

* TEMPERATURES...HIGHS TODAY IN THE SINGLE DIGITS. LOWS TONIGHT
  WILL DROP TO BETWEEN ZERO TO 10 BELOW ACROSS THE AREA WITH
  15 BELOW ZERO POSSIBLE IN OUTLYING AREAS.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF
YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID
PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
901 
WWUS41 KCLE 232028
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
328 PM EST MON FEB 23 2015


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-240430-
/O.CON.KCLE.WC.Y.0007.000000T0000Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
328 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WIND CHILL...VALUES AS LOW AS 23 BELOW ZERO.

* WINDS...NORTHWEST WINDS 5 TO 15 MPH WILL TURN SOUTHWEST AT 10 TO
  20 MPH TUESDAY.

* TEMPERATURES...5 BELOW TO 12 BELOW ZERO.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF
YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID
PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
011 
WWUS41 KCLE 240255
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
955 PM EST MON FEB 23 2015

.A RIDGE ACROSS THE AREA WILL SINK SOUTH OVERNIGHT AND SOME CIRRUS
CLOUDS WILL BE MOVING TOWARD THE AREA FROM THE NORTHWEST AHEAD OF
A COLD FRONT. AS THE RIDGE MOVES SOUTH THE WINDS WILL SLOWLY
INCREASE AND THAT WILL MAKE THE TEMPERATURES STEADY OR SLOWLY RISE
AFTER MIDNIGHT ESPECIALLY ALONG THE LAKESHORE AND AT INLAND
LOCATIONS BY DAYBREAK. SOME OF THE COLDEST WIND CHILLS ALONG THE
LAKESHORE MAY OCCUR BEFORE 4 AM TUESDAY.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241100-
/O.CON.KCLE.WC.Y.0007.000000T0000Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
955 PM EST MON FEB 23 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TUESDAY...

* WIND CHILL...AS LOW AS 24 BELOW. 

* WINDS...SOUTH 5 TO 10 MPH WILL BECOME SOUTHWEST AT 10 TO 15 MPH
  TUESDAY MORNING. AS THE WINDS INCREASE THE TEMPERATURES WILL
  SLOWLY WARM.

* TEMPERATURES...LOWS GENERALLY ZERO TO 15 BELOW WITH TEMPERATURES
  BECOMING STEADY OR SLOWLY RISING AFTER MIDNIGHT AT MANY LOCATIONS.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF 
  PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF
YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID
PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
314 
WWUS41 KCLE 240831
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
331 AM EST TUE FEB 24 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241630-
/O.CON.KCLE.WC.Y.0007.000000T0000Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
331 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WIND CHILL...RANGING FROM 10 TO 25 DEGREES BELOW ZERO THIS
  MORNING. THERE MAY BE A FEW ISOLATED LOCATIONS WHERE WIND
  CHILLS COULD BE COLDER THAN 25 BELOW ZERO...ESPECIALLY ACROSS
  EXTREME NORTHEAST OHIO AND INLAND NORTHWEST PENNSYLVANIA.

* WINDS...SOUTH 5 TO 15 MPH AROUND SUNRISE THIS MORNING GRADUALLY
  INCREASING THROUGH NOON. AS WINDS BECOME SOUTHWEST THEY WILL
  INCREASE TO 10 TO 20 MPH AND MAY BEGIN TO GUST AT TIMES.

* TEMPERATURES...EARLY MORNING TEMPERATURES GENERALLY NEAR ZERO
  ACROSS NORTHWEST OHIO AND NEAR THE LAKESHORE. 10 TO LOCALLY 20
  DEGREES BELOW ZERO WILL BE POSSIBLE ACROSS INLAND LOCATIONS.
  GRADUAL WARMING IS EXPECTED THROUGH THE MORNING WITH ALL
  LOCATIONS ABOVE ZERO AROUND NOON.

* IMPACTS...FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS
  ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN WIND WILL COMBINE WITH COLD
AIR TO CREATE DANGEROUSLY COLD CONDITIONS FOR EXPOSED SKIN. IF
YOU WILL BE OUTDOORS USE COMMON SENSE AND DRESS WARMLY...MAKING
SURE THAT ALL EXPOSED SKIN IS COVERED. IF POSSIBLE...AVOID
PROLONGED EXPOSURE TO THE COLD TO PREVENT FROSTBITE AND
HYPOTHERMIA. STAY TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES.

&&

$$
718 
WWUS41 KCLE 241626
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 AM EST TUE FEB 24 2015


OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241730-
/O.CAN.KCLE.WC.Y.0007.000000T0000Z-150224T1700Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1126 AM EST TUE FEB 24 2015

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
CHILL ADVISORY.

ALTHOUGH WINDS HAVE INCREASED EARLY TODAY...THE TEMPERATURE HAS
RISEN ENOUGH TO LIFT WIND CHILL VALUESS ABOVE -10 IN MOST LOCATIONS.
THEREFORE THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT.

$$

TK

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this wind chill advisory went out at Feb 22, 3:17 PM EST, 16 minutes earlier.

Area forecast discussion, Feb 22, 3:17 PM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EST SUN FEB 22 2015

.SYNOPSIS...
AN ARCTIC COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA LATE THIS
AFTERNOON AND EVENING. ARCTIC HIGH PRESSURE WILL BUILD ACROSS THE
AREA MONDAY AND THEN MOVE OFF THE EAST COAST TUESDAY. ANOTHER
ARCTIC COLD FRONT WILL MOVE THROUGH TUESDAY NIGHT. ARCTIC HIGH
PRESSURE WILL BUILD IN THURSDAY AND FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE ARCTIC COLD FRONT APPEARS TO HAVE MOVED THROUGH THE TOLEDO
AREA WITH WINDS NOW NORTHWEST VC WSW FOR THE REST OF THE AREA. THE
FRONT WILL CONTINUE SOUTHEAST ACROSS THE AREA THROUGH EARLY
EVENING. STILL EXPECTING SNOW SHOWERS WITH THE FRONT. LIGHT SNOW
HAS OCCURRED AT KTOL AND WAS FALLING AT KCLE AS WELL. THIS SHOULD
SPREAD ACROSS THE AREA THIS EVENING BUT ARE EXPECTED TO REMAIN
LIGHT. MORNING LOWS WILL BE FAMILIAR...BOTTOMING IN THE -5 TO -10
DEGREE RANGE. THAT COMBINED WITH A NORTHWEST BREEZE WILL DROP WIND
CHILL VALUES WELL BELOW THE -10 THRESHOLD FOR AN ADVISORY SO WILL
HAVE A WIND CHILL ADVISORY IN EFFECT BEGINNING AT MIDNIGHT.

&&

.SHORT TERM /MONDAY THROUGH WEDNESDAY NIGHT/...
WILL CONTINUE THE WIND CHILL ADVISORY THROUGH TUESDAY MORNING.
COULD SEE A FEW HOURS WHERE VALUES FLIRT WITH WARNING LEVELS
MAINLY NERN OHIO/NWRN PA BUT FOR THE MOST PART AN ADVISORY SHOULD
SUFFICE. ARCTIC HIGH PRESSURE WILL BE CENTERED OVER IOWA MONDAY
MORNING WITH DRY AIR ALOFT OVER THE OHIO VALLEY. CONCERNED ABOUT
SOME LINGERING LOW LEVEL MOISTURE NORTHEAST POSSIBLY PROVIDING A
FEW SNOW SHOWERS SO WILL CONTINUE A LOW CHANCE/SLIGHT CHANCE POP
FOR THE MORNING. OTHERWISE AM EXPECTING A REASONABLE AMOUNT OF
SUN. THE HIGH WILL BUILD ACROSS THE OHIO VALLEY MONDAY NIGHT BUT
AFTER MIDNIGHT SHOULD DROP SOUTHEAST AND ALLOW INCREASING BOUNDARY
LAYER FLOW AS WELL AS WARM ADVECTION TO BEGIN. WENT BELOW GUIDANCE
FOR TUESDAY MORNING LOWS WITH ROUGHLY -3 TO -6 HOWEVER IF WINDS
REMAIN DECOUPLED THE ENTIRE NIGHT MAY NEED TO DROP ANOTHER 5
DEGREES OFF THAT FORECAST. TUESDAY THE HIGH WILL MOVE OFF THE EAST
COAST AND ALLOW LOW PRESSURE TO MOVE ACROSS ONTARIO INTO QUEBEC. A
CANADIAN COLD FRONT WILL PASS THROUGH THE AREA DURING THE
AFTERNOON AND SHOULD BRING SCATTERED SNOW SHOWERS FROM THE
NORTHWEST. BROUGHT THIS INTO THE NORTHWEST THIRD OF THE AREA
BEFORE 00Z WED AND THEN EVERYWHERE TUESDAY NIGHT. CHANCE POPS
EVERYWHERE BUT WILL HAVE LIKELY NORTHEAST. WEDNESDAY SAME SCENARIO
OF LINGERING MOISTURE AND A FEW SNOW SHOWERS NORTHEAST OTHERWISE
DECREASING CLOUDS. DRY AND COLD WEDNESDAY NIGHT WITH HIGH PRESSURE
BUILDING TOWARD THE AREA OUT OF THE NORTHERN PLAINS.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL BE SLOWLY BUILDING INTO THE AREA THU INTO FRI SO
EXPECT A DECREASING THREAT FOR LAKE EFFECT SHSN THU INTO THU NIGHT.
THE ECMWF HAS BACKED OFF ON THE WAVE THAT MAY HAVE PUT SOME SNOW
OVER THE SE PART OF THE CWA THU NIGHT INTO FRI NIGHT SO FORECAST
WILL REFLECT THIS.

MODELS SHOW HIGH PRESSURE AND DRY CONDITIONS OVER THE CWA FOR SAT
WITH COLD ADVECTION ENDING SO TEMPS SHOULD TRY AND MODERATE A
LITTLE. GENERAL CONSENSUS OF DEEPER MOISTURE PUSHING BACK OVER THE
AREA SUN AS A SOUTHERN STREAM SYSTEM EJECTS OUT OF THE SW TO CREATE
A WAVE ALONG THE NEXT ARCTIC FRONT HEADED FOR THE AREA LATE SUN
NIGHT. WILL START TO RAMP UP POPS SAT NIGHT INTO SUN

GIVEN THE MODEL DIFFERENCES THRU THE FRI THRU SUN PERIOD...FORECAST
CONFIDENCE VERY LOW.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A PATCH OF LOWER LEVEL MOISTURE WILL PUSH SE ACROSS THE AREA THIS
AFTERNOON THEN DRIER LOW LEVEL AIR WILL SPREAD SE ACROSS THE AREA
TONIGHT INTO MON MORNING. SCT SNOW SHOWERS WILL OCCUR THIS AFTERNOON
THEN TAPER OFF THIS EVENING LEAVING JUST A FEW LINGERING SNOW
SHOWERS POSSIBLE AROUND ERI AND MAYBE YNG FOR THE SECOND HALF OF THE
NIGHT INTO MON MORNING. CIGS SHOULD SCT OUT NW TO SE TONIGHT AS THE
DRIER AIR SPREADS ACROSS THE AREA BUT BKN CIGS WILL PROBABLY HANG ON
AT ERI AND MAYBE YNG INTO MIDDAY MON.

.OUTLOOK...WIDESPREAD NON VFR DEVELOPING TUE AFTERNOON AND EVE
THEN...CONTINUING WED BEFORE SHIFTING INTO MAINLY SNOWBELT FOR THU.

&&

.MARINE...
THE ONLY WINDS OF SIGNIFICANCE OVER THE NEXT FIVE DAYS LOOK TO OCCUR
TUE THRU WED. THE NEXT ARCTIC FRONT SHOULD CROSS THE LAKE TUE NIGHT.
SW WINDS ARE EXPECTED TO INCREASE TO NEAR GALE FORCE TUE JUST AHEAD
OF THE FRONT THEN BACK DOWN TO 20 TO 30 KNOTS AS WINDS SHIFT TO NW
DURING AND AFTER THE FRONTAL PASSAGE TUE NIGHT INTO WED. WIND WILL
DIMINISH SOME FOR WED NIGHT AS HIGH PRESSURE STARTS TO BUILD INTO
THE LAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY
     FOR OHZ003-006>014-017>023-027>033-036>038-047-089.
PA...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST TUESDAY
     FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...TK
SHORT TERM...TK
LONG TERM...ADAMS
AVIATION...ADAMS
MARINE...ADAMS
Hazardous weather outlook, Feb 22, 3:33 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
333 PM EST SUN FEB 22 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-232045-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
333 PM EST SUN FEB 22 2015

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 WIND CHILL ADVISORY MONDAY THROUGH TUESDAY MORNING.

DANGEROUS WIND CHILLS ARE LIKELY AGAIN WEDNESDAY NIGHT INTO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-232045-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
333 PM EST SUN FEB 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

DANGEROUS WIND CHILLS ARE EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DANGEROUS WIND CHILLS ARE EXPECTED MONDAY INTO TUESDAY TUESDAY
MORNING...THEN AGAIN WEDNESDAY NIGHT AND THURSDAY MORNING.

GALE WARNINGS MAY BE NEEDED TUESDAY AS WINDS WILL INCREASE TO GALE
FORCE DURING THE DAY IN ADVANCE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Chill Advisories in Ohio, 2015Wind Chill Advisories in Pennsylvania, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.